Article citationsMore>>

S. Lucidi and F. Rinaldi, “Exact Penalty Functions for Nonlinear Integer Programming Problems,” Journal of Optimization Theory and Applications, Vol. 145, No. 3, 2010, pp. 479-488. doi:10.1007/s10957-010-9700-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.